# SDR MASA200600006

- Difficulty date: January 2, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,301 hours, 15,580 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Lead
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7211 IAD, ARCING FROM LEFT WINDSHIELD AND WINDOW WITH BURNING SMELL.  MAINTENANCE SECURED LEADS ON TERMINAL.
